Works matching DE "DILATION theory (Operator theory)"
Results: 177
II. EXPERIMENT I.
- Published in:
- Monographs of the Society for Research in Child Development, 1967, v. 32, n. 8, p. 27
- Publication type:
- Article
Realizations of homogeneous Besov and Triebel-Lizorkin spaces and an application to pointwise multipliers.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 149, doi. 10.1142/S0219530514500250
- By:
- Publication type:
- Article
Quantum Random Walks and Vanishing of the Second Hochschild Cohomology.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 1, doi. 10.1007/s11005-008-0233-z
- By:
- Publication type:
- Article
Modelling dilation in an idealised asphalt mixture using discrete element modelling.
- Published in:
- Granular Matter, 2006, v. 8, n. 3/4, p. 175, doi. 10.1007/s10035-006-0013-3
- By:
- Publication type:
- Article
Symmetric orthogonal wavelets with dilation factor M = 3.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 6, p. 667, doi. 10.1007/s10958-013-1556-6
- By:
- Publication type:
- Article
Mechanical effects coupled with calcium waves.
- Published in:
- Archives of Mechanics, 2010, v. 62, n. 2, p. 121
- By:
- Publication type:
- Article
A further remark on the problem of reliable stabilization using rectangular dilated LMIs.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 4, p. 571, doi. 10.1093/imamci/dnt020
- By:
- Publication type:
- Article
Entire Solutions of an Integral Equation in R<sup>5</sup>.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/384394
- By:
- Publication type:
- Article
MORE ON GENERAL p-BRANE SOLUTIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 17, p. 3575, doi. 10.1142/S0217751X06029417
- By:
- Publication type:
- Article
Diagonal couplings of quantum Markov chains.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 2, p. -1, doi. 10.1142/S0219025716500120
- By:
- Publication type:
- Article
DILATION OF ARBITRARY SYMMETRIC QUANTUM DYNAMICAL SEMIGROUPS ON.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2012, v. 15, n. 3, p. -1, doi. 10.1142/S0219025712500178
- By:
- Publication type:
- Article
SOLUTION OF THE MPC PROBLEM IN TERMS OF THE SZ.-NAGY–FOIAŞ DILATION THEORY.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2008, v. 11, n. 1, p. 73, doi. 10.1142/S0219025708002987
- By:
- Publication type:
- Article
Tensor Product Systems of Hilbert Modules and Dilations of Completely Positive Semigroups.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2000, v. 3, n. 4, p. 519, doi. 10.1142/S0219025700000261
- By:
- Publication type:
- Article
Stochastic Dilation of a Quantum Dynamical Semigroup on a Separable Unital C[sup *] Algebra.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2000, v. 3, n. 1, p. 177, doi. 10.1142/S0219025700000108
- By:
- Publication type:
- Article
Hydraulic Fracturing Simulation of Complex Fractures Growth in Naturally Fractured Shale Gas Reservoir.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 10, p. 7411, doi. 10.1007/s13369-014-1221-5
- By:
- Publication type:
- Article
Wavelet analysis on some smooth surface with nonzero constant Gaussian curvature.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2018, v. 16, n. 1, p. -1, doi. 10.1142/S0219691318500078
- By:
- Publication type:
- Article
Rotation properties of 2D isotropic dilation matrices.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2018, v. 16, n. 1, p. -1, doi. 10.1142/S0219691318500017
- By:
- Publication type:
- Article
Orthonormal basis of wavelets with customizable frequency bands.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2016, v. 14, n. 6, p. -1, doi. 10.1142/S0219691316500508
- By:
- Publication type:
- Article
The continuous wavelet transform in -dimensions.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2016, v. 14, n. 5, p. -1, doi. 10.1142/S0219691316500375
- By:
- Publication type:
- Article
A CONTINUOUS WAVELET-BASED APPROACH TO DETECT ANISOTROPIC PROPERTIES IN SPATIAL POINT PROCESSES.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2013, v. 11, n. 2, p. 1, doi. 10.1142/S0219691313500173
- By:
- Publication type:
- Article
GMRA-BASED CONSTRUCTION OF FRAMELETS IN REDUCING SUBSPACES OF L<sup>2</sup>(ℝ<sup>d</sup>).
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2011, v. 9, n. 2, p. 237, doi. 10.1142/S0219691311004006
- By:
- Publication type:
- Article
HIGH APPROXIMATION ORDER BIORTHOGONAL MULTISCALING FUNCTIONS WITH DILATION FACTOR a.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2010, v. 8, n. 6, p. 895, doi. 10.1142/S0219691310003882
- By:
- Publication type:
- Article
SYMMETRIC MULTIVARIATE WAVELETS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2009, v. 7, n. 3, p. 313, doi. 10.1142/S0219691309002921
- By:
- Publication type:
- Article
New Expressions for the Wave Operators of Schrödinger Operators in $${\mathbb{R}^3}$$.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 11, p. 1207, doi. 10.1007/s11005-013-0636-3
- By:
- Publication type:
- Article
Rademacher Chaoses in Problems of Constructing Spline Affine Systems.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 5/6, p. 919, doi. 10.1134/S0001434618050280
- By:
- Publication type:
- Article
On partial sums of Fourier-Haar series with arbitrary dilation factor.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 5/6, p. 731, doi. 10.1134/S000143461211017X
- By:
- Publication type:
- Article
On the relation between the darlington realizations of matrix functions from the Carathéodory class and their J-inner SI-dilations.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 801, doi. 10.1134/S0001434611110204
- By:
- Publication type:
- Article
Haar system on the product of groups of p-adic integers.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 3/4, p. 517, doi. 10.1134/S0001434611090239
- By:
- Publication type:
- Article
The dilation factor of the Peano-Hilbert curve.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 5/6, p. 609, doi. 10.1007/s11006-006-0182-8
- By:
- Publication type:
- Article
A note on approximation of semigroups of contractions on Hilbert spaces.
- Published in:
- Semigroup Forum, 2009, v. 79, n. 2, p. 369, doi. 10.1007/s00233-009-9153-1
- By:
- Publication type:
- Article
Numerical Ranges of Operators of Class C 0.
- Published in:
- Linear & Multilinear Algebra, 2002, v. 50, n. 3, p. 219, doi. 10.1080/03081080290004951
- By:
- Publication type:
- Article
L<sup>p</sup>-ASYMPTOTIC BEHAVIOUR OF APPROXIMATE IDENTITIES ON HOMOGENEOUS GROUPS.
- Published in:
- Colloquium Mathematicum, 2024, v. 177, n. 1/2, p. 175, doi. 10.4064/cm9476-1-2025
- By:
- Publication type:
- Article
Effective Denoising of Firing Shock Force on Shoulder by Morphological Wavelet.
- Published in:
- Shock & Vibration, 2018, p. 1, doi. 10.1155/2018/4037835
- By:
- Publication type:
- Article
Hydrogen Peroxide-Dependent Arteriolar Dilation in Contracting Muscle of Rats Fed Normal and High Salt Diets.
- Published in:
- Microcirculation, 2007, v. 14, n. 8, p. 779, doi. 10.1080/10739680701444057
- By:
- Publication type:
- Article
Wigner quasi-distributions for arbitrary operators.
- Published in:
- Journal of Modern Optics, 2004, v. 51, n. 16-18, p. 2761, doi. 10.1080/09500340408231835
- By:
- Publication type:
- Article
A scale-covariant quantum spacetime.
- Published in:
- Reviews in Mathematical Physics, 2014, v. 26, n. 4, p. 1, doi. 10.1142/S0129055X14500068
- By:
- Publication type:
- Article
Renormalization of massless Feynman amplitudes in configuration space.
- Published in:
- Reviews in Mathematical Physics, 2014, v. 26, n. 4, p. 1, doi. 10.1142/S0129055X14300027
- By:
- Publication type:
- Article
ANALYSIS AND RECOGNITION OF BROKEN HANDWRITTEN DIGITS BASED ON MORPHOLOGICAL STRUCTURE AND SKELETON.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2005, v. 19, n. 3, p. 271, doi. 10.1142/S0218001405004095
- By:
- Publication type:
- Article
ON SPANNERS OF GEOMETRIC GRAPHS.
- Published in:
- International Journal of Foundations of Computer Science, 2009, v. 20, n. 1, p. 135, doi. 10.1142/S0129054109006486
- By:
- Publication type:
- Article
IMPROVING SHORTEST PATHS IN THE DELAUNAY TRIANGULATION.
- Published in:
- International Journal of Computational Geometry & Applications, 2012, v. 22, n. 6, p. 559, doi. 10.1142/S0218195912500161
- By:
- Publication type:
- Article
Similarity and parameterizations of dilations of pairs of dual group frames in Hilbert spaces.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 12, p. 1671, doi. 10.1007/s10114-017-7078-2
- By:
- Publication type:
- Article
Molecular characterization of anisotropic Musielak-Orlicz Hardy spaces and their applications.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 11, p. 1391, doi. 10.1007/s10114-016-4741-y
- By:
- Publication type:
- Article
Homogeneous approximation property for wavelet frames with matrix dilations, II.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 1, p. 183, doi. 10.1007/s10114-012-0546-9
- By:
- Publication type:
- Article
Dyadic bivariate wavelet multipliers in L(ℝ).
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 8, p. 1489, doi. 10.1007/s10114-011-9772-9
- By:
- Publication type:
- Article
Local analysis, cardinality, and split trick of quasi-biorthogonal frame wavelets.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 1, p. 203, doi. 10.1007/s10114-011-8172-5
- By:
- Publication type:
- Article
Maximal operators and singular integrals with non-isotropic dilation on product domains.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 10, p. 1847, doi. 10.1007/s10114-010-8400-4
- By:
- Publication type:
- Article
Demystifying Dilation.
- Published in:
- Erkenntnis, 2014, v. 79, n. 6, p. 1305, doi. 10.1007/s10670-013-9531-7
- By:
- Publication type:
- Article
Uncertainty, Learning, and the 'Problem' of Dilation.
- Published in:
- Erkenntnis, 2014, v. 79, n. 6, p. 1287, doi. 10.1007/s10670-013-9529-1
- By:
- Publication type:
- Article
Response of buried steel pipelines subjected to relative axial soil movement.
- Published in:
- Canadian Geotechnical Journal, 2009, v. 46, n. 7, p. 735, doi. 10.1139/T09-019
- By:
- Publication type:
- Article
GENERAL CONVEX STOCHASTIC ORDERINGS AND RELATED MARTINGALE-TYPE STRUCTURES.
- Published in:
- Advances in Applied Probability, 2007, v. 39, n. 1, p. 105, doi. 10.1239/aap/1175266471
- By:
- Publication type:
- Article